# SDR WVER2019070838

- Difficulty date: April 23, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035502014
- Condition: Chafed
- Location: Cargo Bay
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY BEAM IS CHAFED ON FWD AND AFT END FROM THE COUNTERBALANCE CABLE.
